Open Science Research Excellence
%0 Journal Article
%A Li Xiguang
%D 2013 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 77, 2013
%T The Symmetric Solutions for Three-Point Singular Boundary Value Problems of Differential Equation
%U http://waset.org/publications/17076
%V 77
%X In this paper, by constructing a special operator and using fixed point index theorem of cone, we get the sufficient conditions for symmetric positive solution of a class of nonlinear singular boundary value problems with p-Laplace operator, which improved and generalized the result of related paper.

%P 767 - 771